# SDR SWIA200819838

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 33,018 hours, 27,675 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1393222
- Part serial: 99026H7751
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3781 - "R WINDOW HEAT" CAUTION MESSAGE COMES ON IN FLIGHT.  REPLACED RIGHT SIDE WINDOW.  OPS CHECKS GOOD IAW MM 56-12-0.
